MAUDE Adverse Event Report: ROCHE DIAGNOSTICS T4 ELECSYS E2G 300 V2; TOTAL THYROXINE ASSAY

ROCHE DIAGNOSTICS T4 ELECSYS E2G 300 V2; TOTAL THYROXINE ASSAY
Catalog Number 09007741190
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Na.
 
Event or Problem Description
The initial reporter received a questionable t4 elecsys e2g 300 v2 result for one patient sample tested on a cobas e411 rack with serial number: (b)(4) compared to a vidas analyzer.The initial result was not reported outside of the laboratory.The result from the e 411 at 1:51 pm was 246.5 nmol/l with a data flag.The result from the vidas analyzer at 2:00 pm was 130.96 nmol/l.The vidas result was reportedly more consistent with the total thyroid profile of the patient.
 
Additional Manufacturer Narrative
The investigation is ongoing.Na.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was requested but not provided.The cause of the event could not be dertermined.

Brand Name
T4 ELECSYS E2G 300 V2
Common Device Name
TOTAL THYROXINE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13569155
Report Number1823260-2022-00467
Device Sequence Number11792049
Product Code CDX
UDI-Device Identifier07613336171660
UDI-Public07613336171660
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number09007741190
Device Lot Number53112600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown